Does Ativan Cause Burning Tongue Syndrome?
Seems to be nutritional deficiencies
I had gone through your question and understand your concerns that you are having burning mouth syndrome.
Answers and solutions for your queries.
1. No. Ativan is unlikely, will not cause any burning mouth syndrome.
2. Cracked tongue, usually occurs due to nutritional deficiencies.
Have balanced diet, Avoid spicy foodstuffs, take plenty of water ( keep hydrated), acid reflux needs to be corrected and maintain your blood sugar ( diabetic individuals more prone for yeast infections), last but not least, avoid stress and do regular exercise.
In the mean time, start tab. folvite 10 mg once daily for 1 week.
In case of persistence, cause can be evaluated with blood tests ( vitamin levels).
I would like to ask you more details
Are you wearing any dentures ?
Are you suffering from diabetes or acid reflux ?
Kindly get back to me with the details.